Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A tropical nullstellensatz


Authors: Eugenii Shustin and Zur Izhakian
Journal: Proc. Amer. Math. Soc. 135 (2007), 3815-3821
MSC (2000): Primary 12K10, 13B25; Secondary 51M20
Published electronically: March 21, 2007
MathSciNet review: 2341931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We suggest a version of Nullstellensatz over the tropical semiring, the real numbers equipped with operations of maximum and summation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12K10, 13B25, 51M20

Retrieve articles in all journals with MSC (2000): 12K10, 13B25, 51M20


Additional Information

Eugenii Shustin
Affiliation: School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, 69978 Tel Aviv, Israel
Email: shustin@post.tau.ac.il

Zur Izhakian
Affiliation: School of Computer Sciences, Tel Aviv University, Ramat Aviv, 69978 Tel Aviv, Israel
Email: zzur@post.tau.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09005-3
PII: S 0002-9939(07)09005-3
Keywords: Max-plus algebra, convex piecewise linear functions, polynomial ideals, Nullstellensatz
Received by editor(s): September 12, 2005
Received by editor(s) in revised form: July 29, 2006, and October 13, 2006
Published electronically: March 21, 2007
Additional Notes: The first author was supported by a grant from the High Council for Scientific and Technological Cooperation between France and Israel and by the grant no. 465/04 from the Israel Science Foundation.
The second author was supported by a grant from the High Council for Scientific and Technological Cooperation between France and Israel.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society